# SDR QXEA200300667

- Difficulty date: May 30, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 11,352 hours, 15,995 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Panel
- Part number: 5352011
- Part serial: 34
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,057 hours, 4,456 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YYJ-ON FLIGHT NUMBER 2073, AFTER TAKEOFF AND RETRACTING LANDING GEAR.  NOSE LANDING GEAR GREEN LIGHT REILLUMINATED, PER EMERGENCY CHECKLIST.  CYCLED GEAR OPERATION NORMAL.  NOSE LANDING GEAR EXTINGUSHED.  REMOVED AND REPLACED LANDING GEAR SELECTOR PANEL.  FUNCTIONAL TEST LANDING GEAR EXTENSION AND RETRACTION SYSTEM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
